# SDR DL777060900

- Difficulty date: October 29, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 20,747 hours, 2,983 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Part serial: 428
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN 1 CIRCUIT BREAKER PULLED IN ASSOC WITH BURNING ELEC SMELL.  ACTIVATED OVEN FWD TO MCO AND PLAC PER MEL 25-20-01G.  REPLACED OVEN AND OPERATED OPS CKS OK MCO AND PLACARD REMOVED.
